# SDR AALA201506059009

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,358 hours, 29,754 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pin
- Part number: 162N11851
- Part serial: 76KE72
- Condition: Worn
- Location: Nlg
- Part time: 86,977 hours, 27,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT TRUNNION PIN WORN.  REPLACED TRUNNION PIN.
